# SDR UALA2010062502261

- Difficulty date: June 25, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 34,317 hours, 4,185 cycles
- Engine: Pwa PW40903
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Solenoid
- Part number: 3910015103600U
- Condition: Faulty
- Location: Flap Slat Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRIMARY FLAP-SLAT ADVISORY MSG ON EICAS.  SOLENOID FOUND FAULTY.  LOW SPEED SOLENOID REPLACED.  TEST PASSED.
